# SDR 2002F00621

- Difficulty date: June 7, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Aircraft time: 63,337 hours, 18,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gearbox
- Part number: AEH6333002
- Part serial: 1976
- Condition: Failed
- Location: L2 Door
- Part time: 63,337 hours, 18,296 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE L2 DOOR FAILS TO GO OPEN IN EMERGENCY MODE.  MAINTENANCE REMOVED AND REPLACED FORWARD L2 DOOR GEARBOX IN ACCORDANCE WITH MM 52-12-04.  OPERATIONAL CHECK GOOD.
